# SDR DALA2016100407074

- Difficulty date: October 2, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 75,221 hours, 34,224 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Shorted
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOARDING, THE MID LAV DOOR SWITCH SHORTED CAUSING SMOKE TO BE OBSERVED DURING BOARDING.  CAPPED AND STOWED WIRES PER ER/A 551323-14. REMOVED AND REPLACED THE MID LAV DOOR SWITCH PER SWP MANUAL 20-30 (REFERENCE: LOGPAGE 8673683). (2016-00596).
